Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Long Term Side Effects Of Combivir

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Long term side effects of Crixivan and Combivir

I am a State Correction Officer and while preforming my duties I was exposed to an inmates blood. The inmate refused to take a refused to submit to a blood test therefore i was placed on Crixivan and Combivir 3 times a day for a month. I had...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I believe that some patients can have liver and GI side effects from those meds that can take months to diminish. I have taken a single dose of those meds and it threw me off for a week! Depending which liver enzymes are elevated often they may... Read more »

long term side effect of sustiva or combivir

I am taking Sustiva and Combivir for for two years. Even if i had some difficulties now i am fine... Read more »

long term side effect of sustiva or combivir

I am taking sustiva and combivir for 2 years and I am fine with it but, recenly i am losing my... Read more »
Articles
Test Positive Aware Network

Managing Long-Term Side of Effects of HIV Therapy

You've Come a Long Way, Baby Antiretroviral therapy (HAART, ART, or anti-HIV medicines) has indeed come a long way in the last 25 years. ART has allowed for individuals who are HIV-positive to live longer lives. New ART medicines and classes of ART... Read more »
Canadian AIDS Treatment Information Exchange

Raltegravir: Long-Term Results

Knowledge about the long-term safety and effectiveness of potent combination HIV therapy (commonly called ART or HAART) is essential particularly if HIV-positive people are expected to take these medicines for the rest of their life. As mentioned... Read more »
Henry J. Kaiser Family Foundation

Milwaukee Journal Sentinel Examines Long-Term Effects of Antiretroviral Drug Regimens

The Milwaukee Journal Sentinel on Sunday examined the long-term effects of antiretroviral drug regimens. Although antiretroviral drugs can lengthen the life span of people living with HIV/AIDS, taking the drugs for an extended period of time can... Read more »
U.S. Centers for Disease Control and Prevention

United Kingdom: Long-Term Effects of Drugs Worry HIV Patients

A survey of nearly 2,000 people with HIV/AIDS in Britain revealed that 69 percent did not feel sufficiently informed about the long-term effects of their medications. Participants first feared the long-term toxic effects of the drugs, then noted... Read more »
Connect With Others

long term side effects

Posted by Anonymous, 1 Reply
It would be interesting to hear from anyone that has been on antivirals for a long time(more than 4 years continously)that have minimal or NO side effects. Physical(appearence wise as well as internal) IF anyone out there falls into this catagory... Read more »

long term side effects(lack of)

Posted by Anonymous
For women who have been on antivirals continuously for a while (more than four to five years)and have not had any side effects or minimal ones,could you please share your experiences. What you are taking, what you experienced(if it resolved while on... Read more »

Are you a long term Sustiva/Truvada user

Posted by soimnotalone, 2 Replies
I am curious about the long term effects of these medicines from actual users. I read the pamphlets and what doctors "claim" but I wanted some feedback from actual users
Thanks for responding ;) Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »